Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 89, Number 1

All articles in this issue are freely accessible.

Local units modulo circular units
R. Coleman.
Proc. Amer. Math. Soc. 89 (1983), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706497
A remark on Horrocks’ theorem about projective $A[T]$-modules
Budh S. Nashier.
Proc. Amer. Math. Soc. 89 (1983), 8-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706498
A converse of the Hilbert syzygy theorem
Charles Ching-an Cheng and Jay Shapiro.
Proc. Amer. Math. Soc. 89 (1983), 11-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706499
The ruled residue theorem for simple transcendental extensions of valued fields
Jack Ohm.
Proc. Amer. Math. Soc. 89 (1983), 16-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706500
Rotations and linkage of $2$-fold Pfister forms
Robert W. Fitzgerald.
Proc. Amer. Math. Soc. 89 (1983), 19-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706502
Rational curve with one cusp
Hisao Yoshihara.
Proc. Amer. Math. Soc. 89 (1983), 24-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706501
Geometric automorphisms of a free group of rank at least three are rare
S. M. Gersten.
Proc. Amer. Math. Soc. 89 (1983), 27-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706503
Combinatorial examples in universal coalgebra
Robert C. Davis.
Proc. Amer. Math. Soc. 89 (1983), 32-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706504
Combinatorial examples in universal coalgebra. II
Robert C. Davis.
Proc. Amer. Math. Soc. 89 (1983), 35-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706505
A note on characters of algebraic groups
S. A. Broughton.
Proc. Amer. Math. Soc. 89 (1983), 39-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706506
Finite generation of Noetherian graded rings
Shiro Goto and Kikumichi Yamagishi.
Proc. Amer. Math. Soc. 89 (1983), 41-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706507
Detecting products of elementary matrices in $GL_{2}(Z[√d])$
Randy Tuler.
Proc. Amer. Math. Soc. 89 (1983), 45-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706508
When is the semigroup ring perfect?
Jan Okniński.
Proc. Amer. Math. Soc. 89 (1983), 49-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706509
Continuous images of Lusin sets
J. B. Brown and G. V. Cox.
Proc. Amer. Math. Soc. 89 (1983), 52-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706510
Geodesics and Jacobi fields in bounded homogeneous domains
J. E. D’Atri and Yan Da Zhao.
Proc. Amer. Math. Soc. 89 (1983), 55-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706511
On the existence of Shilov boundaries
Rainer Wittmann.
Proc. Amer. Math. Soc. 89 (1983), 62-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706512
On the pointwise convergence of a class of nonharmonic Fourier series
Robert M. Young.
Proc. Amer. Math. Soc. 89 (1983), 65-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706513
Hilbert spaces induced by Hilbert space valued functions
Saburou Saitoh.
Proc. Amer. Math. Soc. 89 (1983), 74-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706514
Additive mappings on rings of holomorphic functions
R. B. Burckel and Sadahiro Saeki.
Proc. Amer. Math. Soc. 89 (1983), 79-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706515
The Hilbert transform of Schwartz distributions
J. N. Pandey.
Proc. Amer. Math. Soc. 89 (1983), 86-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706516
A spectral characterization of universally weakly inner automorphisms of separable $C^{∗} $-algebras
Steve Wright.
Proc. Amer. Math. Soc. 89 (1983), 91-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706517
Factorization in codimension two ideals of group algebras
G. A. Willis.
Proc. Amer. Math. Soc. 89 (1983), 95-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706518
A note on new generating relations for functions of several variables
D. P. Shukla.
Proc. Amer. Math. Soc. 89 (1983), 101-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706519
On $n$-widths of certain functional classes defined by linear differential operators
Y. Makovoz.
Proc. Amer. Math. Soc. 89 (1983), 109-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706520
On the hyperbolic Riesz means
A. El Kohen.
Proc. Amer. Math. Soc. 89 (1983), 113-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706521
Relative $C^{∗} $-sums
S. K. Berberian.
Proc. Amer. Math. Soc. 89 (1983), 117-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706522
An inequality for derivatives of polynomials whose zeros are in a half-plane
Faruk F. Abi-Khuzam.
Proc. Amer. Math. Soc. 89 (1983), 119-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706523
An improved estimate in the method of freezing
Robert E. Vinograd.
Proc. Amer. Math. Soc. 89 (1983), 125-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706524
Linear extensions of convex subsets
Hideyuki Fujihira.
Proc. Amer. Math. Soc. 89 (1983), 130-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706525
Minimal surfaces with constant curvature in $4$-dimensional space forms
Katsuei Kenmotsu.
Proc. Amer. Math. Soc. 89 (1983), 133-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706526
A note on Jensen’s covering lemma
P. Komjáth.
Proc. Amer. Math. Soc. 89 (1983), 139-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706527
Order of magnitude of the concentration function
Peter Hall.
Proc. Amer. Math. Soc. 89 (1983), 141-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706528
A counterexample to the generalized Banach theorem
Włodzimierz Bzyl.
Proc. Amer. Math. Soc. 89 (1983), 145-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706529
On the product of $f$-proximities
K. C. Chattopadhyay.
Proc. Amer. Math. Soc. 89 (1983), 147-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706530
On the Alexander polynomial of a cyclically periodic knot
Jonathan A. Hillman.
Proc. Amer. Math. Soc. 89 (1983), 155-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706531
Transfers, centers, and group cohomology
Daniel H. Gottlieb.
Proc. Amer. Math. Soc. 89 (1983), 157-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706532
Homogeneous circlelike continua
Wayne Lewis.
Proc. Amer. Math. Soc. 89 (1983), 163-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706533
Square integrable representations of unimodular groups
David S. Shucker.
Proc. Amer. Math. Soc. 89 (1983), 169-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706534
A note on compact groups
Ta Sun Wu.
Proc. Amer. Math. Soc. 89 (1983), 173-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706535
On nonisomorphic Room squares
J. H. Dinitz and D. R. Stinson.
Proc. Amer. Math. Soc. 89 (1983), 175-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706536
A note on the automorphism tower theorem for finite groups
Martin R. Pettet.
Proc. Amer. Math. Soc. 89 (1983), 182-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706537
Convolution operators of weak type $(p,p)$ which are not of strong type $(p,p)$
Ryszard Szwarc.
Proc. Amer. Math. Soc. 89 (1983), 184-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706538
A correction to: “Recurrent and Poisson stable flows” [Proc. Amer. Math. Soc. 83 (1981), no. 1, 49–53; MR 82i:34047]
Ronald A. Knight.
Proc. Amer. Math. Soc. 89 (1983), 186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706539
Erratum to: “Ideals and centralizing mappings in prime rings” [Proc. Amer. Math. Soc. 86 (1982), no. 2, 211–212; MR 83k:16025]
Joseph H. Mayne.
Proc. Amer. Math. Soc. 89 (1983), 187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706540
Addendum to: “Proof of a conjecture of Erdős about the longest polynomial” [Proc. Amer. Math. Soc. 84 (1982), no. 1, 99–103; MR 83e:41018]
B. D. Bojanov.
Proc. Amer. Math. Soc. 89 (1983), 188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 706541